# SDR ASAA2025092561560

- Difficulty date: September 25, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 73,350 hours, 39,161 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535036
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 42.50 MULTIPLE AREAS OF CORROSION STA 727B TO 887. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED SEAT TRACK IAW B737-700 SRM 51-40-02-0G-0 & 51-40-05-0G-0W: 2" O: .230 R: .175 L: 4: D: .055.
